Advil Cold & Sinus Plus

Advil Cold & Sinus Plus provides effective relief by helping to relieve nasal congestion—so you can breathe easy. Plus, it contains an antihistamine to address runny nose and sneezing. Effectively Relieves: nasal congestion sinus pain headache fever runny nose Itchy, watery eyes sneezing minor body aches and pain sore throat Medicinal Ingredients: Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg Non-medicinal Ingredients: Carnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pre-gelatinized starch, silicon dioxide, titanium dioxide.
Passer aux informations produits
1 sur 2

Advil Cold & Sinus Plus

Advil Cold & Sinus Plus provides effective relief by helping to relieve nasal congestion so you can breathe easy. Advil Cold & Sinus Plus contains an antihistamine to address runny nose and sneezing.
2 Options disponibles
$6.49
$11.29
Remboursement facile et gratuit
Remboursement facile et gratuit

nasal congestion, Sinus pain, Headache, fever

Itchy, watery eyes

runny nose, sneezing

Minor body aches and pain

sore throat

Medicinal Ingredients: Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg Non-medicinal Ingredients: Carnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pre-gelatinized starch, silicon dioxide, titanium dioxide.
Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a physician. Do not take Advil Cold & Sinus Plus if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, decongestants or antihistamines, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate. Individuals taking or who have recently taken prescription medication for high blood pressure or depression including a MAOI, should use only as directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Product may cause drowsiness. Avoid alcoholic beverages, driving a motor vehicle or operating machinery. Do not exceed the recommended dose unless advised by a physician. If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil Cold & Sinus Plus, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

Advil Cold & Sinus Plus provides effective relief by helping to relieve nasal congestion—so you can breathe easy. Plus, it contains an antihistamine to address runny nose and sneezing.

Effectively Relieves:

  • nasal congestion

  • sinus pain

  • headache

  • fever

  • runny nose

  • Itchy, watery eyes

  • sneezing

  • minor body aches and pain

  • sore throat

Medicinal Ingredients: Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg

Non-medicinal Ingredients: Carnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pre-gelatinized starch, silicon dioxide, titanium dioxide.

      Tout médicament ou produit de santé naturel peut causer des effets indésirables sérieux ou des interactions avec d’autres médicaments. Lire attentivement les instructions, mises en garde et dépliants fournis par le fabricant et consulter votre pharmacien lors de l’achat de tels médicaments ou produits de santé naturels. Toujours tenir les médicaments et produits de santé naturels hors de la portée des enfants.

      Avez-vous des questions ou besoin d'aide ?

      Notre équipe de pharmaciens est là pour vous aider à chaque étape du processus - même si vous n'avez pas encore de compte avec nous!